# SDR AALA2018022219022

- Difficulty date: January 22, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F5347821720100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORRODED FLOORBEAM AFT GALLEY AREA BETWEEN FR 71 TO FR 75 AT RBL -Y450. REPLACED FLOORBEAM PER SRM 51-72-11 DRAWING F53478018.
